MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® TUBE EXTENDER; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD MICROTAINER® TUBE EXTENDER; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 365976
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/08/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.No lot # provided.Medical device expiration date: unknown.Device manufacture date: unknown.Results: it is unknown if a sample will be returned for evaluation.A review of the device history record could not be performed as a lot number was not provided for this incident.In the event that new, changed, or corrected information is obtained, a supplemental report will be filed.Conclusion: without a sample, an absolute root cause for this incident cannot be determined.Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.
 
Event or Problem Description
It was reported that bd microtainer® tube extender had stopper pull out.

Brand Name
BD MICROTAINER® TUBE EXTENDER
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key7505187
Report Number2618282-2018-00542
Device Sequence Number209971
Product Code JKA
UDI-Device Identifier50382903659765
UDI-Public50382903659765
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K931368
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number365976
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2015
Initial Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;